| Model Number |
M0068318261 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of bullet dart detachment.
Event or Problem Description
It was reported that during procedure, the bullet got stuck in the device, requiring the use of instruments to pry open the device to retrieve the suture.No patient complications were reported.